Arkiv for Matematik, 2007

ISSN: 0004-2080 (Print) 1871-2487 (Online)

In this year (40 articles)

Volume 46, Issue 1

[1] Convexity of the median in the gamma distribution

Christian Berg Department of Mathematics, University of Copenhagen Henrik L. Pedersen Department of Natural Sciences, University of Copenhagen

TBD mathscidoc:1701.333116

Arkiv for Matematik, 46, (1), 1-6, 2006.10
[ Download ] [ 2017-01-08 20:36:21 uploaded by arkivadmin ] [ 66 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Componentwise linear ideals with minimal or maximal Betti numbers

Jürgen Herzog Fachbereich Mathematik und Informatik, Universität Duisburg-Essen Takayuki Hibi Department of Pure and Applied Mathematics, Graduate School of Information Science and Technology, Osaka University Satoshi Murai Department of Pure and Applied Mathematics, Graduate School of Information Science and Technology, Osaka University Yukihide Takayama Department of Mathematical Sciences, Ritsumeikan University

TBD mathscidoc:1701.333117

Arkiv for Matematik, 46, (1), 69-75, 2006.11
[ Download ] [ 2017-01-08 20:36:21 uploaded by arkivadmin ] [ 52 downloads ] [ 0 comments ] [ Cited by 4 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Extreme Jensen measures

Sylvain Roy Département de mathématiques, Université Laval

TBD mathscidoc:1701.333118

Arkiv for Matematik, 46, (1), 153-182, 2006.3
[ Download ] [ 2017-01-08 20:36:21 uploaded by arkivadmin ] [ 50 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Rationally convex sets on the unit sphere in ℂ^{2}

John Wermer Mathematics Department, Brown University

TBD mathscidoc:1701.333119

Arkiv for Matematik, 46, (1), 183-196, 2006.2
[ Download ] [ 2017-01-08 20:36:21 uploaded by arkivadmin ] [ 80 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Weighted integral formulas on manifolds

Elin Götmark Department of Mathematics, Chalmers University of Technology and Göteborg University

TBD mathscidoc:1701.333120

Arkiv for Matematik, 46, (1), 43-68, 2006.11
[ Download ] [ 2017-01-08 20:36:21 uploaded by arkivadmin ] [ 58 downloads ] [ 0 comments ] [ Cited by 6 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] The injectivity of the extended Gauss map of general projections of smooth projective varieties

Marc Coppens Departement Industrieel Ingenieur en Biotechniek, Katholieke Hogeschool Kempen

TBD mathscidoc:1701.333121

Arkiv for Matematik, 46, (1), 31-41, 2005.12
[ Download ] [ 2017-01-08 20:36:21 uploaded by arkivadmin ] [ 59 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Graph Laplacians and topology

Pavel Kurasov Department of Mathematics LTH, Lund University

TBD mathscidoc:1701.333122

Arkiv for Matematik, 46, (1), 95-111, 2006.6
[ Download ] [ 2017-01-08 20:36:21 uploaded by arkivadmin ] [ 70 downloads ] [ 0 comments ] [ Cited by 25 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Geometry of spaces of compact operators

Åsvald Lima Department of Mathematics, University of Agder Vegard Lima Department of Mathematics, University of Missouri–Columbia

TBD mathscidoc:1701.333123

Arkiv for Matematik, 46, (1), 113-142, 2006.3
[ Download ] [ 2017-01-08 20:36:21 uploaded by arkivadmin ] [ 74 downloads ] [ 0 comments ] [ Cited by 5 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Decomposable symmetric mappings between infinite-dimensional spaces

Christopher Boyd School of Mathematical Sciences, University College Dublin Silvia Lassalle Departamento de Matemática, Pab. I – Ciudad Universitaria (FCEN), Universidad de Buenos Aires

TBD mathscidoc:1701.333124

Arkiv for Matematik, 46, (1), 7-29, 2006.9
[ Download ] [ 2017-01-08 20:36:21 uploaded by arkivadmin ] [ 58 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Sharp estimates for maximal operators associated to the wave equation

Keith M. Rogers Departamento de Matemáticas, Universidad Autónoma de Madrid Paco Villarroya University of California, Los Angeles, CA, USA

TBD mathscidoc:1701.333125

Arkiv for Matematik, 46, (1), 143-151, 2006.10
[ Download ] [ 2017-01-08 20:36:22 uploaded by arkivadmin ] [ 40 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] Maximal regularity via reverse Hölder inequalities for elliptic systems of$n$-Laplace type involving measures

Tero Kilpeläinen Department of Mathematics and Statistics, University of Jyväskylä Nageswari Shanmugalingam Department of Mathematical Sciences, University of Cincinnati Xiao Zhong Department of Mathematics and Statistics, University of Jyväskylä

TBD mathscidoc:1701.333126

Arkiv for Matematik, 46, (1), 77-93, 2006.11
[ Download ] [ 2017-01-08 20:36:22 uploaded by arkivadmin ] [ 105 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 46, Issue 2

[1] Power weighted$L$^{$p$}-inequalities for Laguerre–Riesz transforms

Eleonor Harboure IMAL-FIQ, CONICET, Universidad Nacional del Litoral Carlos Segovia Instituto Argentino de Matemática (IAM), CONICET, Saavedra 15, Ciudad Autónoma de Buenos Aires, Argentina José L. Torrea Departamento de Matemáticas, Facultad de Ciencias, Universidad Autónoma de Madrid Beatriz Viviani IMAL-FIQ, CONICET, Universidad Nacional del Litoral

TBD mathscidoc:1701.333127

Arkiv for Matematik, 46, (2), 285-313, 2006.12
[ Download ] [ 2017-01-08 20:36:22 uploaded by arkivadmin ] [ 37 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Gorenstein injective and projective modules and actions of finite-dimensional Hopf algebras

Juan Antonio López-Ramos Departamento de Algebra y Análisis Matemático, Universidad de Almería

TBD mathscidoc:1701.333128

Arkiv for Matematik, 46, (2), 349-361, 2006.12
[ Download ] [ 2017-01-08 20:36:22 uploaded by arkivadmin ] [ 123 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Lipschitz continuity of the Green function in Denjoy domains

Tom Carroll Department of Mathematics, National University of Ireland Stephen J. Gardiner School of Mathematical Sciences, University College Dublin

TBD mathscidoc:1701.333129

Arkiv for Matematik, 46, (2), 271-283, 2006.8
[ Download ] [ 2017-01-08 20:36:22 uploaded by arkivadmin ] [ 85 downloads ] [ 0 comments ] [ Cited by 6 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Carleson measures for the generalized Bergman spaces via a T(1)-type theorem

Edgar Tchoundja Département de Mathématiques, Faculté des Sciences de l’Université de Yaoundé I

TBD mathscidoc:1701.333130

Arkiv for Matematik, 46, (2), 377-406, 2007.5
[ Download ] [ 2017-01-08 20:36:22 uploaded by arkivadmin ] [ 72 downloads ] [ 0 comments ] [ Cited by 18 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Hybrid mean value on the difference between an integer and its inverse modulo$q$

Huaning Liu Department of Mathematics, Northwest University Wenpeng Zhang Department of Mathematics, Northwest University

TBD mathscidoc:1701.333131

Arkiv for Matematik, 46, (2), 337-347, 2006.4
[ Download ] [ 2017-01-08 20:36:22 uploaded by arkivadmin ] [ 52 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Time-global smoothing estimates for a class of dispersive equations with constant coefficients

Kei Morii Mathematical Institute, Tohoku University

TBD mathscidoc:1701.333132

Arkiv for Matematik, 46, (2), 363-375, 2006.12
[ Download ] [ 2017-01-08 20:36:22 uploaded by arkivadmin ] [ 63 downloads ] [ 0 comments ] [ Cited by 4 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] A direct approach to Bergman kernel asymptotics for positive line bundles

Robert Berman Department of Mathematics, Chalmers University of Technology Bo Berndtsson Department of Mathematics, Chalmers University of Technology Johannes Sjöstrand Centre de Mathématiques Laurent Schwartz, Ecole Polytechnique

TBD mathscidoc:1701.333133

Arkiv for Matematik, 46, (2), 197-217, 2005.9
[ Download ] [ 2017-01-08 20:36:22 uploaded by arkivadmin ] [ 133 downloads ] [ 0 comments ] [ Cited by 5 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Higher order Riesz transforms associated with Bessel operators

Jorge J. Betancor Departamento de Análisis Matemático, Universidad de la Laguna, Campus de Anchieta Juan C. Fariña Departamento de Análisis Matemático, Universidad de la Laguna, Campus de Anchieta Teresa Martinez Departamento de Matemáticas, Faculdad de Ciencias, Universidad Autónoma de Madrid Lourdes Rodríguez-Mesa Departamento de Análisis Matemático, Universidad de la Laguna, Campus de Anchieta

TBD mathscidoc:1701.333134

Arkiv for Matematik, 46, (2), 219-250, 2006.11
[ Download ] [ 2017-01-08 20:36:23 uploaded by arkivadmin ] [ 92 downloads ] [ 0 comments ] [ Cited by 10 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Embeddings through discrete sets of balls

Stefan Borell Institute of Mathematics, University of Berne Frank Kutzschebauch Institute of Mathematics, University of Berne

TBD mathscidoc:1701.333135

Arkiv for Matematik, 46, (2), 251-269, 2006.12
[ Download ] [ 2017-01-08 20:36:23 uploaded by arkivadmin ] [ 61 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] A Wiener–Wintner theorem for the Hilbert transform

Michael Lacey School of Mathematics, Georgia Institute of Technology Erin Terwilleger Department of Mathematics, U-3009, University of Connecticut

TBD mathscidoc:1701.333136

Arkiv for Matematik, 46, (2), 315-336, 2005.12
[ Download ] [ 2017-01-08 20:36:23 uploaded by arkivadmin ] [ 97 downloads ] [ 0 comments ] [ Cited by 9 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 47, Issue 1

[1] Slices in the unit ball of the symmetric tensor product of $\mathcal{C}(K)$ and$L$_{1}(μ)

María D. Acosta Departamento de Análisis Matemático, Universidad de Granada Julio Becerra Guerrero Departamento de Matemática Aplicada, Universidad de Granada

TBD mathscidoc:1701.333137

Arkiv for Matematik, 47, (1), 1-12, 2007.3
[ Download ] [ 2017-01-08 20:36:23 uploaded by arkivadmin ] [ 163 downloads ] [ 0 comments ] [ Cited by 5 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] The Hilbert scheme of points for supersingular abelian surfaces

Stefan Schröer Mathematisches Institut, Heinrich-Heine-Universität

TBD mathscidoc:1701.333138

Arkiv for Matematik, 47, (1), 143-181, 2007.2
[ Download ] [ 2017-01-08 20:36:23 uploaded by arkivadmin ] [ 69 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] A preferential attachment model with random initial degrees

Maria Deijfen Department of Mathematics, Stockholm University Henri van den Esker Electrical Engineering, Mathematics and Computer Science, Delft University of Technology Remco van der Hofstad Department of Mathematics and Computer Science, Eindhoven University of Technology Gerard Hooghiemstra Electrical Engineering, Mathematics and Computer Science, Delft University of Technology

TBD mathscidoc:1701.333139

Arkiv for Matematik, 47, (1), 41-72, 2007.3
[ Download ] [ 2017-01-08 20:36:23 uploaded by arkivadmin ] [ 124 downloads ] [ 0 comments ] [ Cited by 19 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Nonself-adjoint operators with almost Hermitian spectrum: Cayley identity and some questions of spectral structure

Alexander V. Kiselev Department of Mathematical Physics, Institute of Physics, St. Petersburg State University Serguei Naboko Department of Mathematical Physics, Institute of Physics, St. Petersburg State University

TBD mathscidoc:1701.333140

Arkiv for Matematik, 47, (1), 91-125, 2007.3
[ Download ] [ 2017-01-08 20:36:24 uploaded by arkivadmin ] [ 92 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] On a global analytic Positivstellensatz

Francesca Acquistapace Dipartimento di Matematica, Università degli Studi di Pisa Fabrizio Broglia Dipartimento di Matematica, Università degli Studi di Pisa José F. Fernando Departamento de Álgebra, Facultad de Ciencias Matemáticas, Universidad Complutense de Madrid

TBD mathscidoc:1701.333141

Arkiv for Matematik, 47, (1), 13-39, 2007.2
[ Download ] [ 2017-01-08 20:36:24 uploaded by arkivadmin ] [ 65 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Analytic continuation of residue currents

Håkan Samuelsson Mathematical Sciences, Chalmers University of Technology and the University of Gothenburg

TBD mathscidoc:1701.333142

Arkiv for Matematik, 47, (1), 127-141, 2006.9
[ Download ] [ 2017-01-08 20:36:24 uploaded by arkivadmin ] [ 60 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Residue calculus for c-holomorphic functions

Maciej P. Denkowski LaBAG, Université Bordeaux 1

TBD mathscidoc:1701.333143

Arkiv for Matematik, 47, (1), 73-89, 2006.5
[ Download ] [ 2017-01-08 20:36:24 uploaded by arkivadmin ] [ 53 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Convergence and multiplicities for the Lempert function

Pascal J. Thomas Institut de Mathématiques de Toulouse, Université de Toulouse et CNRS (UMR 5219) Nguyen Van Trao Department of Mathematics, Dai Hoc Su Pham 1 (Pedagogical Institute of Hanoi)

TBD mathscidoc:1701.333144

Arkiv for Matematik, 47, (1), 183-204, 2007.1
[ Download ] [ 2017-01-08 20:36:24 uploaded by arkivadmin ] [ 64 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 47, Issue 2

[1] Indefinite higher Riesz transforms

Toshiyuki Kobayashi Research Institute for Mathematical Sciences, Kyoto University Andreas Nilsson Saab AB, Saab Aerosystems, TDAA-AN

TBD mathscidoc:1701.333145

Arkiv for Matematik, 47, (2), 331-344, 2007.4
[ Download ] [ 2017-01-08 20:36:24 uploaded by arkivadmin ] [ 77 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Local Gromov–Witten invariants of cubic surfaces via nef toric degeneration

Yukiko Konishi Graduate School of Mathematical Sciences, The University of Tokyo Satoshi Minabe Department of Mathematics, Hokkaido University

TBD mathscidoc:1701.333146

Arkiv for Matematik, 47, (2), 345-360, 2007.4
[ Download ] [ 2017-01-08 20:36:24 uploaded by arkivadmin ] [ 80 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Universality and fine zero spacing on general sets

Vilmos Totik Bolyai Institute, Analysis Research Group of the Hungarian Academy of Sciences, University of Szeged

TBD mathscidoc:1701.333147

Arkiv for Matematik, 47, (2), 361-391, 2007.8
[ Download ] [ 2017-01-08 20:36:24 uploaded by arkivadmin ] [ 185 downloads ] [ 0 comments ] [ Cited by 44 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Diophantine exponents for mildly restricted approximation

Yann Bugeaud Mathématiques, Université Louis Pasteur Simon Kristensen Department of Mathematical Sciences, Faculty of Science, University of Aarhus

TBD mathscidoc:1701.333148

Arkiv for Matematik, 47, (2), 243-266, 2007.9
[ Download ] [ 2017-01-08 20:36:24 uploaded by arkivadmin ] [ 134 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Schatten–von Neumann properties for Fourier integral operators with non-smooth symbols, I

Francesco Concetti Department of Mathematics, University of Turin Joachim Toft Department of Mathematics and Systems Engineering, Växjö University

TBD mathscidoc:1701.333149

Arkiv for Matematik, 47, (2), 295-312, 2007.6
[ Download ] [ 2017-01-08 20:36:25 uploaded by arkivadmin ] [ 64 downloads ] [ 0 comments ] [ Cited by 5 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] An approach through big cells to Clifford groups of low rank

Hisatoshi Ikai Mathematical Institute, Tohoku University

TBD mathscidoc:1701.333150

Arkiv for Matematik, 47, (2), 313-330, 2007.10
[ Download ] [ 2017-01-08 20:36:25 uploaded by arkivadmin ] [ 127 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] On the Cauchy problem for the $\bar\partial$ operator

Judith Brinkschulte Mathematisches Institut, Universität Leipzig C. Denson Hill Department of Mathematics, Stony Brook University

TBD mathscidoc:1701.333151

Arkiv for Matematik, 47, (2), 231-241, 2007.6
[ Download ] [ 2017-01-08 20:36:25 uploaded by arkivadmin ] [ 163 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Bounded universal functions for sequences of holomorphic self-maps of the disk

Frédéric Bayart Université Bordeaux 1, 351 Cours de la Libération, Talence, France Pamela Gorkin Department of Mathematics, Bucknell University Sophie Grivaux Laboratoire Paul Painlevé, UMR 8524, Université des Sciences et Technologies de Lille Raymond Mortini Département de Mathématiques, Université Paul Verlaine

TBD mathscidoc:1701.333152

Arkiv for Matematik, 47, (2), 205-229, 2007.7
[ Download ] [ 2017-01-08 20:36:25 uploaded by arkivadmin ] [ 70 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] The chamber basis of the Orlik–Solomon algebra and Aomoto complex

Masahiko Yoshinaga Department of Mathematics, Graduate School of Science, Kobe University

TBD mathscidoc:1701.333153

Arkiv for Matematik, 47, (2), 393-407, 2007.5
[ Download ] [ 2017-01-08 20:36:25 uploaded by arkivadmin ] [ 77 downloads ] [ 0 comments ] [ Cited by 6 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] On Nordlander’s conjecture in the three-dimensional case

George Z. Chelidze N. Muskhelishvili Institute of Computational Mathematics, Akuri St.8, Tbilisi, Georgia

TBD mathscidoc:1701.333154

Arkiv for Matematik, 47, (2), 267-272, 2007.5
[ Download ] [ 2017-01-08 20:36:25 uploaded by arkivadmin ] [ 66 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] Deterministic and probabilistic discrepancies

William W.L. Chen Department of Mathematics, Macquarie University Giancarlo Travaglini Dipartimento di Statistica, Università di Milano-Bicocca, Edificio U7

TBD mathscidoc:1701.333155

Arkiv for Matematik, 47, (2), 273-293, 2007.5
[ Download ] [ 2017-01-08 20:36:25 uploaded by arkivadmin ] [ 286 downloads ] [ 0 comments ] [ Cited by 9 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Arkiv for Matematik
Impact Factor 0.744
Available 1949 - 2016
Volumes 56
Issues 111
Articles 1297
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved